# SDR GTIA2025011638688

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 30,468 hours, 13,777 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Arm
- Part number: D5537131520000
- Condition: Damaged
- Location: Zone 300
- Part time: 30,468 hours, 13,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE HINGE ARM 5 LOC VERTICAL STABILIZER.  INSTALLED NEW HINGE FITTING BR5 AND FASTENERS IAW EA #55-0002-25 PART #2 STEP 4 AND A320 SRM 55-36-42-300-008
